# SDR ASAA0872846

- Difficulty date: April 6, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 31,363 hours, 13,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A75058
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 747 + 767 RBL 21 INTERCOSTAL HAS CORROSION COMMON TO ANCHOR NUTS.  REPLACED INTERCOSTAL WITH REPAIR PART.
